# SDR SWIA2020090952348

- Difficulty date: August 10, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER JOINT SPLICE LOCATED ON STGR 25R AT FS 333.  C-CHECK RO 9/5/2020.  REMOVED AND INSTALLED NEW STGR JOINT SPLICE LOCATED AT STGR 25R AT FS 333.00, REF CRJ-700 SRM AND DRAWING.  PRESSURIZATION LEAK CHECK GOOD.  COMPLIED WITH TASKCARD.
